# SDR VNAA2019011511102

- Difficulty date: January 15, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 34,432 hours, 34,271 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION: MX C/W FUNCTIONAL CHECK OF HSTCU IAW CRJ200 AMM. FUNCTIONAL CHECK GOOD. OPS CHECK GOOD. OCF CHECK GOOD.
